advertisement
advertisement
The Veritas Health Forum is moving! On September 30, 2020, this Forum will no longer be available. Please read important information about the changes here.

Ultrasound hip injection

I received an ultrasound  right hip injection this week.  When the numbing needle was inserted, it sent severe pain down my back.  It's been 4 days since the shot and I now have pain in the right groin area and am wondering if maybe the doctor hit a nerve that is causing this pain.  This is my second injection and I did not experience any of this the firt time.

advertisement

Comments

  • Welcome mh0032 we’re glad you’re here!

    Have you contacted the doctor that did the injection? If not, that's what I would do.

    While you’re waiting for a reply to your first post, please take a few moments to review the Code of Conduct and FAQ section, located under Forum Tools. There you will find important information about posting in the forum and helpful tips for new members.

    Have you visited Arthritis-health.com? The site offers comprehensive information about arthritis and includes articles about specific arthritis types, arthritis coping strategies, and treatment tips. This site is a terrific resource for anyone looking for more information about arthritis.

    Again, welcome to the Veritas Health Forum.

    Chip 

    Veritas Health Forum Moderator

Sign In or Join Us to comment.